MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA, PROBE COVER, &; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA, PROBE COVER, &; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redz2798 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "nurse felt resistance upon insertion of microintroducer.Dark grey peel away portion of introducer was bunched up when nurse removed the microintroducer from skin.Nurse pulled a longer 5f x 10cm radstic introducer and had no issues with insertion.".
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a damaged introducer was confirmed.One 5fr ptfe microintroducer was returned for investigation.The introducer revealed evidence of use.What appeared to be blood residue was observed on the vessel dilator and sheath.A portion of the leading edge of the introducer was crumpled.The undamaged section of the taper at the distal end of the sheath appeared to be properly formed.This type of damage can occur during insertion if the sheath is advanced against resistance.The instructions for use (ifu) state, ¿advance the microintroducer assembly over the guidewire.Using a twisting motion, advance the assembly into the vessel.If necessary, a small incision may be made adjacent to the guidewire to facilitate insertion of the sheath and dilator.Verify institutional guidelines concerning the use of a safety scalpel prior to making incision.¿ since the reported damage was observed on the sheath, the complaint was confirmed.A lot history review (lhr) of redz2798 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA, PROBE COVER, &
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10462976
Report Number3006260740-2020-03072
Device Sequence Number2939240
Product Code LJS
UDI-Device Identifier00801741155017
UDI-Public(01)00801741155017
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberN/A
Device Catalogue NumberS1295108FD3
Device Lot NumberREDZ2798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2020
Event Location Hospital
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1